# SDR SWAA2024081324177

- Difficulty date: August 9, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 61,922 hours, 36,806 cycles
- System (JASC): 5240 · Service Doors
- Part: Isolator
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR UPPER I/B UPPER ISOLATOR IS CRACKED<[01] R&R FWD SERVICE DOOR UPPER I/B UPPER ISOLATOR IAW SRM 51-40-02.;[02] C/W INSPECTION
